Couldn't find what you looking for?

TRY OUR SEARCH!

My wife just told me great new that she's pregnant. But she took roaccutane for 1 month and stop around Nov 4,2011. Her first day of period last time was Oct 24 and her period cycle is 30 days. SO I think We should be conceived around Nov 8-9 or 10.  IS roaccutane gone from the system after 4 days. And What should we do right now?

Loading...

Hi Worry,

You have reason to be concerned.  Has she seen her doctor?

Accutane/Roaccutane can cause serious birth defects and should not be used if you're trying to get pregnant.

In the US, there are programs in effect that require you to use 2 forms of birth control for at least 30 days AFTER taking the last pill.

She needs to contact her doctor immediately if she has not and advise them that she used Roaccutane.

Hope it helps, good luck.


Reply

Loading...

Thanks Medic-Dan for fast reply. We just met our obstetrician today, and he said Roaccutane half life is 19 hours and total terminate after 29 hours after last consume(Nov 4). The conceiving day was around 8-10 Nov. It was more than 72 hours, and we should not worry at all. The 1 month caution from the phamarceutical company is just to be safe to any women who didn't know their exact last period timing. And he also said the effect around this period(first trimester) should be like "All or None" means if roaccutane didn't expose, nothing to worry. But if it expose, it will cause miscarriage. You think I should find any second opinions?
Reply

Loading...

21 hours half life is what I have. It's just that it is very close to your conception date. No test can pinpoint exactly when you conceived.

I'm not trying to alarm you at this time. It may/may not cause miscarriage. It can also cause serious birth defects.

In the US, you agree to a pregnancy test 30 days after your last dose. There is a reason for this.

Are you in the US? If so, call the iPLEDGE pregnancy registry at 1-866-495-0654. They can help.

Good luck.
Reply

Loading...

Thanks so much for your information. I will get at least 2 or 3 more of doctors oppinion to make sure. Thanks so much again Medic-dan.
Reply

Loading...


i was on accutane 20mg everyday from june 2012 till 6th oct2012 ,and my last period cycle was on 8th nove it means i ovaluted on22nd nov ....now i am 16 week preg and no negative report plz tel me my baby will be fine....m tnse help me
Reply

Loading...


Hi Shilpi,

Fortunately, the drug leaves your system fairly rapidly. It should not be a problem.

Your doctors should be able to detect any abnormalities, if there are any, during your exams. They are your best resource here.

Good luck.
Reply

Loading...